Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HopingToClear

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral
  1. remag42, you are clearly misinformed. i know a lot of people have mentioned this but, accutane and heroin in the same sentence?! are you currently shooting up right now? sure accutane may have some severe side effects but they are extremely rare. saying that i have had no side effects other than dry skin is purely anecdotal but i know many others that going on accutane was one of the best decisions they have made.
  2. I started accutane ten days ago and I'm going through what I think is the initial breakout. I developed a really big cyst on my cheek, kind of near my nose. I was thinking about asking my derm to get it injected, but I'm not sure if I can get that done while on accutane. Does anybody have any experiance with this? I'll still probably check with my derm but I figured it couldn't hurt to see if anybody had any input here. Thanks.
  3. Hi, I'm about to go on accutane in a few weeks. I am currently in college and I do drink. I probably get drunk (but not blackout) once every week or two. I know that accutane is a serious drug and not to drink while taking it. I was wondering if there is a certain time period that I should be sober for before taking accutane.
×